# SDR ABXA20200721132

- Difficulty date: June 7, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 81,309 hours, 37,973 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 114T230039
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WS 897, REPLACED CORRODED  NOSE BEAM-LH WING LE BEHIND #2 SLAT. AIRCRAFT WAS GROUNDED.
